# SDR SWIA20250428208

- Difficulty date: February 8, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR SUPPORT ANGLE BETWEEN LBL9 AND RBL9 HAS MULTIPLE LOCATIONS OF CORROSION.  (C-CHECK RO 04/26/2025) BLENDED OUT CORROSION ON FS280 FLOOR SUPPORT ANGLE BETWEEN LBL9 AND RBL9. REF. CRJ900 SRM 51-21-06-001-001-A01.FOUND OUT OF LIMITS. REF. CRJ900 SRM 53-11-43-001-001-A01. REMOVED AND INSTALLED NEW FS280 FLOOR SUPPORT ANGLE BETWEEN LBL12 AND RBL12. REF. CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# CC670 33052 REV. G..COMPLIED WITH 51-900-1002-SKY
